The School Day

The school day begins from 8:20am and finishes for all pupils (apart from in Nursery) at 4pm Tuesday-Friday and at 2:55pm on a Monday.

Infant School

  Year 1 and Year 2
8:30am - 8:50am Morning meeting
8:50am - 9:40am Lesson 1 - Maths or English or Phonics
9:40am - 10:35am Lesson 2 - Maths or English or Phonics
10:35am - 10:50am Year 1 and Year 2 break
10:50am - 11:05am Maths meeting
11:05am - 12:00pm Lesson 3 Maths or English or Phonics
12:00pm - 12.30pm Year 1 and Year 2 Lunch
12:30pm - 1:00pm Year 1 and Year 2 play
1:00pm - 1:10pm DEAR
1:10pm - 1:40pm Reading Habits
1:40pm - 2:30pm Science/humanities/art/music/PE/assembly
2:30pm - 2:45pm Year 1 and Year 2 play
2:45pm - 3:45pm Science/humanities/art/music/PE/assembly
3:45pm - 4:00pm Song/story/dismissal

 

Junior School

   Year 3 Year 4
8:30am - 8:50am Morning meeting Morning meeting
8:50am - 10:25am
 (1hr 35 mins)
Lesson 1 - English
 
Lesson 1 - English
 
10:25am - 10:40am Handwriting Handwriting
10:40am - 11:00am Play Play
11:00am - 12:35pm
 (1hr 35 mins)
Lesson 2 - Maths
 
Lesson 2 - Maths
 
12:35pm - 1:05pm Year 3 and Year 4 Lunch Year 3 and Year 4 Lunch
1:05pm - 1:35pm French / assembly DEAR
1:35pm - 2:05pm DEAR French / assembly
2:05pm - 2:35pm Activity  Activity 
2:35pm - 3:45pm
 (1 hr 10 mins)
Lesson 3 - Humanities/ science/ art/ music/ PE
 
Lesson 3 - Humanities/ science/ art/ music/ PE
 
3:45pm - 4:00pm Dismissal Dismissal

 

   Year 5 Year 6
8:30am - 8:50am Morning meeting Morning meeting
8:50am - 10:10am
 (1hr 20 mins)
Lesson 1
 
Lesson 1
 
10:10am - 10:25am Play Play
10:25am - 10:45am Handwriting Handwriting
10:45am - 12:05pm
 (1hr 20 mins)
Lesson 2
 
Lesson 2
 
12:05pm - 12:35pm French / assembly Activity
12:35pm - 1:05pm Activity French / assembly
1:05pm - 1:35pm Lunch Lunch
1:35pm - 2:05pm DEAR DEAR
2:05pm - 3:45pm
 (1 hr 40 mins)
Lesson 3
 
Lesson 3
 
3:45pm - 4:00pm Dismissal Dismissal

Middle School

The Middle School day runs to the following timings:

Exceptions are on Mondays when Lesson 7 doesn't happen and pupils are dismissed early, and on Fridays when Enrichment starts at 2.30pm and DEAR and activity are replaced by a lesson.

 

Upper School

The Upper School day runs to the following timings:

8:10am - 8:35am Morning routines
8:35am - 9:30am Period 1
9:30am - 10:25am Period 2
10:25am - 10:40am Break
10:40am - 11:35am Period 3
11:35am - 12:30pm Period 4
12:30pm - 13:00pm Lunch
13:00pm - 14:00pm Period 5
14:00pm - 14:55pm Period 6
14:55pm - 15:50pm Period 7
15:50pm - 16:00pm Dismissal

 

Sixth Form

At KSA Sixth form our timetable has the following format:

  • Registration takes place 8.20am-8.35am
  • School finishes at 3pm on Monday, Thursday and Friday and 4pm on Tuesday and Wednesday
  • Break runs between 10.25-10.40am
  • Lunch runs from 12.30pm-1pm or 1pm-1.30pm
  • 6 lessons of 55 minutes for each of your subjects
  • Between 4 and 10 sessions of independent study depending on if you take 3 or 4 subjects
  • All students have FOUS (Foundation of Undergraduate Studies) during P2 on Thursday and Assembly during P6 on Wednesday
  • Volunteering will be timetabled to take place within independent study sessions
  • All students will have an allocated meeting with their SPT in one hour of study per week, there may be additional one-to-one meetings in other study periods.
  • Tuesday and Wednesday 4-5pm is for subject Office Hour support